How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Anil Your Own Question
Dr. Anil
Dr. Anil, Doctor (MD)
Category: Health
Satisfied Customers: 8396
Experience:  M.B.B.S.M.D with over 30 years of experience in this medical field.
4713694
Type Your Health Question Here...
Dr. Anil is online now
A new question is answered every 9 seconds

I take omeprazole in the am and i just took a .25 mg xanax.

Customer Question

I take omeprazole in the am and i just took a .25 mg xanax. I thought my doc said that was ok i was having anxiety but my stomach started hurting and i looked up online and it says that the 2 xan cause breathing problems
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Anil replied 1 year ago.

Hello,

Do you have nausea,heartburn?

When have you taken your last Xanax dose?

Do you feel pain abdomen,bloating?

Sleeplessness?

Thanks.

Waiting for your response.

Customer: replied 1 year ago.
My stomach is pretty upset and im not sure if its heartburn. I took the xanax at 11pm about 35 mins ago.
Customer: replied 1 year ago.
I definitely feel bloated
Customer: replied 1 year ago.
I took some pepcid about 25 mins ago as well and just ate some crackers
Expert:  Dr. Anil replied 1 year ago.

Hello,

I understand your concern.

Well as you describe,bloating,some sort of indigestion/heartburn can be caused due to mild viral infection.

You should try OTC Simethicone.

You can take metamucil,yogurt,banana.

You can take extra 0.25 mg after 2 hours from your last dose of xanax in case of severe anxiety,restlessness,sleeplessness.

However it's good to avoid frequent use of xanax extra dose.

You should eat a bland diet.

Hydrate yourself with plenty of fluids.

Hope this helps.

Expert:  Dr. Anil replied 1 year ago.

If you have any further query then we can discuss it thoroughly rather than give us poor/bad service.
We are here to help you until you satisfy.

Bonus and positive feedback are highly appreciated.
Thanks.